MathSciNet Relay Station
MathSciNet bibliographic data
MR176724 (31 #996) 76.35
Whitham, G. B. Non-linear dispersive waves. Proc. Roy. Soc. Ser. A 283 1965 238–261.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement